Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Super-exponential distortion of subgroups of $\mathrm{CAT}(-1)$ groups

Josh Barnard, Noel Brady and Pallavi Dani

Algebraic & Geometric Topology 7 (2007) 301–308

arXiv: math.GR/0701930

Abstract

We construct 2–dimensional CAT(1) groups which contain free subgroups with arbitrary iterated exponential distortion, and with distortion higher than any iterated exponential.

Keywords
distortion, CAT($-1$), hyperbolic
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F67, 57M20
References
Publication
Received: 15 December 2006
Accepted: 18 January 2007
Published: 29 March 2007
Authors
Josh Barnard
Department of Mathematics
University of Oklahoma
Norman OK 73019
USA
http://www.math.ou.edu/~jbarnard/
Noel Brady
Department of Mathematics
University of Oklahoma
Norman OK 73019
USA
http://www.math.ou.edu/~nbrady/
Pallavi Dani
Department of Mathematics
University of Oklahoma
Norman OK 73019
USA
http://www.math.ou.edu/~pdani/